# SDR AALA20151124010

- Difficulty date: November 24, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 18,949 hours, 7,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS DISCOVERED COMMON TO THE LONGITUDINAL FLOORBEAM, UPPER CHORD FLANGES.  SEAT TRACK ATTACH POINTS ON FLANGES CRACKED.  COMPLETED SEAT TRACK FLANGE REPAIR AT STATION 727B, LBL 45.5 TO RBL 45.5 IAW SB 737-53-1296 & EA 256183 WITH 8100 & AMOC.
